# SDR 2021FA0000078

- Difficulty date: February 16, 2021
- Submitted: March 9, 2021
- Operation: General aviation
- Aircraft: N719CB
- Make and model: Bell 206B
- Aircraft serial: 890
- Aircraft time: 11,421 hours
- Engine: Allsn 250C20B
- Engine time: 9,971 hours, 9,397 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252464432
- Part serial: BR57224
- Condition: Failed
- Location: Rt Engine
- Part time: 4,439 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENGINE WOULD NOT START. FUEL CONTROL REMOVED AND REPLACED DISCREPANCY CORRECTED. THIS IS THE FINDINGS OF THE REPAIR STATION THE FUEL CONTROL WAS SENT TO. THIS IS NOT THE SAME REPAIR STATION THAT THE FUEL CONTROL WAS OVERHAULED AT. THE FUEL CONTROL BELLOWS WAS 0.049 OVER THE 0.012 LIMIT. I WAS INFORMED THAT IF THIS BELLOWS CONTINUED IT WOULD CRACK AND THE ENGINE WOULD DE-FAULT TO IDLE. THIS IS A SAFETY CONCERN OF MINE. I HAVE COPIES OF THE REPORT AND PICTURES OF THE MEASUREMENT.
